# SDR SWAA2024011225695

- Difficulty date: November 28, 2023
- Submitted: January 12, 2024
- Operation: Air carrier
- Aircraft: N8310C
- Make and model: Boeing 737-8H4
- Aircraft serial: 38807
- Aircraft time: 38,174 hours, 17,675 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TO BODY FAIRING FWD SUPPORT BRACKET CRACKED @ FASTENER TAIL INB OF FIXED L/E FAIRING MKD DOT<[01] REMOVED AND REPLACED FWD SUPPORT BRACKET AT LEFT WING TO BODY FAIRING I/B OF FIXED L/E PER BOEING 737-800 SRM 51-40-02-0G-0;[02] VERIFIED ALL STEPS
